Alert archive / Illinois / River Flood Warnings in 2019
River Flood Warning 69, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Sep 28, 2019, 8:56 AM CDT for Fulton County, Illinois. It took effect at Sep 29, 2019, 6:32 PM CDT. It was in force for .
The area
The outline as issued.
The facts
- Issued
- Sep 28, 2019, 8:56 AM CDT (13:56 UTC)
- In effect from
- Sep 29, 2019, 6:32 PM CDT
- Expired
- Sep 29, 2019, 9:59 AM CDT
- In force
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Fulton County, IL
The radar
The Lincoln radar (KILX), 87 km from the middle of the area, began a volume at 13:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Spoon River (W-IL) at Seville (SEVI2). The gauge peaked at 19.95 ft at Sep 29, 2019, 10:00 PM CDT.
- Action stage
- 19 ft
- Minor stage
- 22 ft
- Moderate stage
- 25 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05570000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
715
WGUS43 KILX 281356
FLWILX
Flood Warning
National Weather Service Lincoln IL
856 AM CDT Sat Sep 28 2019
...The National Weather Service in Lincoln IL has issued a flood
warning for the following river in Illinois...
Spoon River at Seville affecting Fulton County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC057-290355-
/O.NEW.KILX.FL.W.0069.190930T0527Z-191002T1415Z/
/SEVI2.1.ER.190930T0527Z.191001T1200Z.191002T0815Z.NO/
856 AM CDT Sat Sep 28 2019
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Spoon River at Seville.
* From late Sunday night until Wednesday morning.
* At 745 AM Saturday the stage was 9.5 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Monday morning and
continue to rise to near 23.1 feet by Tuesday morning.The river
will fall below flood stage by early Wednesday morning.
* Impact...At 23.0 feet...Easterly access road to Seville inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Spoon River
Seville 22 9.5 Sat 8 AM 16.5 22.5 23.1
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$
JRP2 follow-up statements
158
WGUS83 KILX 290037
FLSILX
Flood Statement
National Weather Service Lincoln IL
737 PM CDT Sat Sep 28 2019
...The Flood Warning continues for the following river in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
Spoon River at Seville affecting Fulton County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-095-291437-
/O.EXT.KILX.FL.W.0068.000000T0000Z-191004T1415Z/
/LNMI2.1.ER.190929T0144Z.191001T0000Z.191004T0815Z.NO/
737 PM CDT Sat Sep 28 2019
The Flood Warning continues for
The Spoon River at London Mills.
* Until Friday morning.
* At 645 PM Saturday the stage was 14.5 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to
rise to near 20.3 feet by Monday evening.The river will fall below
flood stage by early Friday morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Spoon River
London Mills 15 14.5 Sat 7 PM 17.3 20.0 20.2
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$
ILC057-291437-
/O.EXT.KILX.FL.W.0069.190929T2332Z-191004T0600Z/
/SEVI2.1.ER.190929T2332Z.191002T0000Z.191004T0000Z.NO/
737 PM CDT Sat Sep 28 2019
The Flood Warning continues for
The Spoon River at Seville.
* From Sunday evening until late Thursday night.
* At 645 PM Saturday the stage was 14.2 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow evening and continue
to rise to near 24.0 feet by Tuesday evening.The river will fall
below flood stage by Thursday evening.
* Impact...At 23.0 feet...Easterly access road to Seville inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Spoon River
Seville 22 14.2 Sat 7 PM 18.9 23.3 23.8
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$
Auten814
WGUS83 KILX 291459
FLSILX
Flood Statement
National Weather Service Lincoln IL
959 AM CDT Sun Sep 29 2019
...The Flood Warning is cancelled for the following river in
Illinois...
Spoon River at Seville affecting Fulton County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
Since flooding has subsided, this will be the last statement for this
flooding event.
ILC057-291529-
/O.CAN.KILX.FL.W.0069.000000T0000Z-191004T0600Z/
/SEVI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
959 AM CDT Sun Sep 29 2019
The Flood Warning is cancelled for
The Spoon River at Seville.
* At 945 AM Sunday the stage was 17.5 feet.
* Flood stage is 22.0 feet.
* Forecast...The river will crest below flood stage at 19.1 feet
Tuesday morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Spoon River
Seville 22 17.5 Sun 10 AM 18.6 19.1 19.0
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$
JRPWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Sep 28, 6:41 AM CDT, 2 hours 15 minutes earlier.
Area forecast discussion, Sep 28, 6:41 AM CDT, 2 hours 15 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 641 AM CDT Sat Sep 28 2019 .SYNOPSIS... Issued at 302 AM CDT Sat Sep 28 2019 A frontal boundary draped across central Illinois, will be the focus for scattered thunderstorms this weekend. By late Sunday and through early next week, the front will lift north of the area, allowing unseasonably warm and humid air to spread north. && .SHORT TERM...(Today through Sunday) ISSUED AT 302 AM CDT Sat Sep 28 2019 Another line of convection with large trailing stratiform rain region is spreading ENE across the CWA early this morning along a quasi- stationary front. A 40 kt southwest low- level jet and anomalously high Pwats (sampled at 1.7" on 00z ILX sounding) have contributed to the excessive rainfall which has affected the northwest quarter of CWA. 3-7" rain totals have been reported in these locations since yesterday morning. Will let the Flash Flood watch go through 7 AM with flooding occurring in some areas and additional rain in excess of 1" possible through sunrise. High-res models suggest the front to gradually sink south this morning, reaching near or north of the I-72 corridor before stalling out. Luckily mid level support is lacking and expect lower coverage of storms today with a much lower threat of excessive rainfall. The front will focus a sharp thermal gradient with northeast flow limiting highs to the lower 70s north, and mid-upper 80s south of the boundary. Scattered storms will linger tonight into Sunday as the boundary remains stalled and a focus for low level convergence. Again upper level support remains weak and have additional QPF after this morning under one inch. The front is expected to lift north Sunday afternoon, in response to low pressure development over the Plains. This should push the better storm coverage north of our area through Sunday afternoon. .LONG TERM...(Monday through Friday) ISSUED AT 302 AM CDT Sat Sep 28 2019 Good model agreement in keeping the front to the northwest Monday through much of Tuesday as low pressure tracks across the upper Midwest. The subtropical ridge expands north into the mid- Mississippi Valley, with rising mid level heights and thermal ridging expanding northeast. Mid 80s to lower 90s highs still appear likely, which will be near record levels for some areas. Southwest low level flow to advect unseasonably high 70 degree dewpoints in, resulting in mid 90s peak heat indices. Tuesday night through Thursday...the cold front to our northwest will slowly progress southeast across the area as an upper low tracks from the Plains into the northern Great Lakes. This will return thunderstorms to the forecast, again with highest pops and QPF favoring the northern CWA. Heavy rain threat will need to be monitored due to the slow frontal push and anomalously high Pwats. Strong Canadian high pressure is then forecast to build southeast through the upper Midwest for the end of the week. This is likely to bring the first widespread fall airmass of the season, with 60s highs across the north Thursday and area-wide Friday. && .AVIATION...(For the 12Z TAFS through 12Z Sunday morning) Issued at 640 AM CDT Sat Sep 28 2019 A slow moving frontal boundary will continue to be the focus for showers and isolated thunderstorms this morning, and then again mainly tonight. Instability has waned in the last couple of hours, and lightning is minimal at 12z. The cold front is positioned just north of Peoria, and is slowly dropping to the southeast. It will stall across central Illinois at some point today. Areas north and west of the front will be the focus for likely rain and scattered storms later tonight. Clouds along and northwest of the front are in the IFR category. We expect at least some MVFR clouds to develop at all TAF sites, with IFR possible for the western TAFs of SPI, BMI, and PIA. Winds will become variable in the vicinity of the front as it arrives, then become northerly after the front passes. The projections in the high resolution models are for winds to become northeasterly at all terminals by tonight, indicating the cold front will eventually pass to the south of the majority of our forecast area. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...25 SHORT TERM...25 LONG TERM...25 AVIATION...Shimon
Hazardous weather outlook, Sep 28, 6:22 AM CDT, 2 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 622 AM CDT Sat Sep 28 2019 ILZ027>031-036>038-040-041-291130- Fulton-Knox-Marshall-Mason-McLean-Peoria-Schuyler-Stark-Tazewell- Woodford- 622 AM CDT Sat Sep 28 2019 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TODAY AND TONIGHT... Showers and thunderstorms are likely this morning and again later tonight, with spotty showers possible this afternoon and evening. While the risk of severe weather is low, the main concern will be the potential for flash flooding due to heavy rainfall. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... Additional thunderstorms are possible on Sunday, and again Tuesday night through Wednesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. However, rainfall and flooding reports would be greatly appreciated. ILZ047>050-291130- Cass-Menard-Morgan-Scott- 622 AM CDT Sat Sep 28 2019 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TODAY AND TONIGHT... Showers and thunderstorms are likely this morning and again later tonight, with spotty showers possible this afternoon and evening. While the risk of severe weather is low, the main concern will be the potential for flash flooding due to heavy rainfall. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... Additional thunderstorms are possible from early on Sunday, and again Tuesday night through Wednesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. However, rainfall and flooding reports would be greatly appreciated. ILZ042>046-051>057-061-291130- Champaign-Christian-Coles-De Witt-Douglas-Edgar-Logan-Macon- Moultrie-Piatt-Sangamon-Shelby-Vermilion- 622 AM CDT Sat Sep 28 2019 This Hazardous Weather Outlook is for portions of central Illinois and east central Illinois. .DAY ONE...TODAY AND TONIGHT... Showers and thunderstorms are likely this morning, with additional chances later this afternoon and tonight. While the threat of severe storms is low, locally heavy rain could occur, which may cause areas of flooding. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... Additional thunderstorms are possible from early on Sunday, and again Tuesday night through early Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ062-063-066>068-071>073-291130- Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland- 622 AM CDT Sat Sep 28 2019 This Hazardous Weather Outlook is for portions of east central Illinois and southeast Illinois. .DAY ONE...TODAY AND TONIGHT... Isolated thunderstorms are possible near the I-70 tonight. Severe weather is not expected in southeast Illinois. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... Additional storms are forecast for Wednesday night and Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. Shimon
In the hours before
Local storm report, Sep 28, 8:00 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
800 AM CDT SAT SEP 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN ROANOKE 40.80N 89.20W
09/28/2019 M6.14 INCH WOODFORD IL CO-OP OBSERVER
0700 AM HEAVY RAIN MACKINAW 40.53N 89.36W
09/28/2019 M0.00 INCH TAZEWELL IL CO-OP OBSERVER
0800 AM HEAVY RAIN KNOXVILLE 40.91N 90.29W
09/28/2019 M3.50 INCH KNOX IL CO-OP OBSERVER
&&
JRPLocal storm report, Sep 28, 8:03 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
803 AM CDT SAT SEP 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN MINONK 40.90N 89.04W
09/28/2019 M6.60 INCH WOODFORD IL CO-OP OBSERVER
&&
JRPLocal storm report, Sep 28, 8:18 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
818 AM CDT SAT SEP 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN LACON 41.02N 89.41W
09/28/2019 M3.11 INCH MARSHALL IL CO-OP OBSERVER
0600 AM HEAVY RAIN HAVANA 40.30N 90.06W
09/28/2019 M2.24 INCH MASON IL CO-OP OBSERVER
&&
JRPLocal storm report, Sep 28, 8:24 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
824 AM CDT SAT SEP 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 5 NW PEORIA 40.80N 89.68W
09/28/2019 M7.60 INCH PEORIA IL CO-OP OBSERVER
&&
JRPLocal storm report, Sep 28, 8:49 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
849 AM CDT SAT SEP 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN MACKINAW 40.53N 89.36W
09/28/2019 M1.94 INCH TAZEWELL IL CO-OP OBSERVER
&&
JRPLocal storm report, Sep 28, 8:51 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
851 AM CDT SAT SEP 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN VIRGINIA 39.95N 90.21W
09/28/2019 M1.49 INCH CASS IL CO-OP OBSERVER
&&
JRPThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 7:01 PM CDT | Tornado Warning | ILX | Knox, Peoria | 29 min |
| Sep 27, 7:09 PM CDT | Severe Thunderstorm Warning | ILX | Knox, Stark | 51 min |
| Sep 27, 7:16 PM CDT | Flash Flood Warning | ILX | Knox, Marshall, Peoria, Stark | 6 hr |
| Sep 27, 7:37 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Woodford | 38 min |
| Sep 27, 7:53 PM CDT | Severe Thunderstorm Warning | ILX | Fulton | 52 min |
| Sep 27, 7:58 PM CDT | Flash Flood Warning | ILX | Fulton, Knox | 6 hr |
| Sep 27, 8:11 PM CDT | Severe Thunderstorm Warning | ILX | Marshall | 19 min |
| Sep 27, 8:26 PM CDT | Tornado Warning | ILX | Fulton, Peoria, Tazewell | 19 min |
| Sep 27, 8:36 PM CDT | Flash Flood Warning | ILX | Peoria, Tazewell, Woodford | 6 hr |
| Sep 27, 8:39 PM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell, Woodford | 36 min |
| Sep 27, 8:45 PM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 32 min |
| Sep 27, 8:53 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Peoria, Tazewell | 37 min |
| Sep 27, 9:27 PM CDT | Special Weather Statement | ILX | Tazewell | 33 min |
| Sep 27, 9:32 PM CDT | Special Weather Statement | ILX | Fulton | 28 min |
| Sep 27, 9:51 PM CDT | Special Weather Statement | ILX | DeWitt | 24 min |
| Sep 27, 10:01 PM CDT | Special Weather Statement | ILX | Tazewell | 44 min |
| Sep 27, 10:20 PM CDT | Special Weather Statement | ILX | Cass, Fulton, Mason, Schuyler | 55 min |
| Sep 27, 11:06 PM CDT | Special Weather Statement | ILX | DeWitt, Logan, McLean | 24 min |
| Sep 27, 11:30 PM CDT | Special Weather Statement | ILX | DeWitt, McLean | 45 min |
| Sep 27, 11:36 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 39 min |
| Sep 28, 12:20 AM CDT | Special Weather Statement | ILX | Champaign, Douglas | 40 min |
| Sep 28, 12:46 AM CDT | Special Weather Statement | ILX | Vermilion | 44 min |
| Sep 28, 1:13 AM CDT | Areal Flood Warning | ILX | Fulton, Knox, Marshall, Peoria, Stark, Tazewell and 1 more | 12 hr |
| Sep 28, 1:51 AM CDT | Special Weather Statement | ILX | Cass, Morgan, Schuyler, Scott | 54 min |
| Sep 28, 10:58 AM CDT | River Flood Warning | ILX | Marshall, Putnam | 9 days |
| Sep 28, 10:58 AM CDT | River Flood Warning | ILX | Peoria, Tazewell, Woodford | 13 days |
| Sep 28, 10:58 AM CDT | River Flood Warning | ILX | Cass, Fulton, Mason | 22 days |
| Sep 28, 3:17 PM CDT | Flash Flood Watch | ILX | Fulton, Knox, Marshall, Peoria, Stark, Tazewell and 1 more | 12 hr |
Nearby
River Flood Warnings in Illinois, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.